MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH T2 LINE A 200 L; HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL

SIRONA DENTAL SYSTEMS GMBH T2 LINE A 200 L; HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL
Catalog Number 6376177
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: 1 of 1 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
 
Event or Problem Description
This report summarizes 1 malfunction event where t2 line a 200 l handpieces overheated.1 event resulted in the patient being slightly burned with no intervention.

Brand Name
T2 LINE A 200 L
Common Device Name
HANDPIECE, BELT AND/OR GEAR DRIVEN, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24964050
Report Number9614977-2026-00015
Device Sequence Number4979253
Product Code EFA
UDI-Device IdentifierE27663761770
UDI-PublicE27663761770
Combination Product (Y/N)N
PMA/510(K) Number
K965238
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6376177
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Patient Sequence Number1
Patient SexUnknown